# SDR CALA0400636

- Difficulty date: September 14, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 51,080 hours, 26,810 cycles
- Engine: Ge CFM563B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410199
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT OB SEAT TRACK, OB FLANGE AT STA 727B.  A REPAIR WAS INSTALLED IAW ECRA 5321-01202.
